i have earpain , but lightly
my doc said its becuase of swllen in my nose and gave m a steriod spray
but also he bag under my right eye is a lot darker than the other side.....
i also have slight headache on that side and feel a bit drowsy
can this all have to do with the swellen inside my nose?
Did you injure your nose, or is it swollen perhaps because of allergies or congestion? I ask because the dark circle under you eye can be from trauma or can be from allergies. They are called allergic shiners. If the swelling is putting pressure inside your nose it can give you a headache and/or earache. What nasal spray did he give you?
But to answer you question, yes your symptoms can be because of the swelling in your nose.
Flonase is for allergies so it should help but if it continues I would go get tested for allergies. It only takes a few hours and most of the time you'll know what you are allergic to right then and there. If its your cat then, they'll give you whatever medication to help and try to keep your cat away from where you sleep in the meantime. I have a dog and I know that's hard but that is supposed to be helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.